MAUDE Adverse Event Report: VENTUREMED GROUP, INC. FLEX VESSEL PREP SYSTEM; PERIPHERAL INTRAVASCULAR CATHETER

VENTUREMED GROUP, INC. FLEX VESSEL PREP SYSTEM; PERIPHERAL INTRAVASCULAR CATHETER
Model Number FSC 4-75
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Vessel dissection noted by physician leading to further interventional procedures to complete the procedure.No other information given.

Brand Name
FLEX VESSEL PREP SYSTEM
Common Device Name
PERIPHERAL INTRAVASCULAR CATHETER
Manufacturer (Section D)
VENTUREMED GROUP, INC.
2800 campus drive
suite 50
plymouth MN 55441
Manufacturer (Section G)
VENTUREMED GROUP, INC.
2800 campus dr
suite 50
plymouth 55441
Manufacturer Contact
timothy kappers
2800 campus dr
suite 50
plymouth 55441
6122017450
MDR Report Key23689052
Report Number3012696653-2025-00005
Device Sequence Number21426506
Product Code PNO
UDI-Device Identifier00863656000325
UDI-Public(01)00863656000325(17)261108(10)65718
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K202187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberFSC 4-75
Device Catalogue NumberFSC 4-75
Device Lot Number65718
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown